Save 10%

Click to zoom

Solpadeine Max Tablets 30Solpadeine

£6.99 £6.24 Add to Cart You can also place an order on the phone

Pharmacy Only

In stock
+ -
Maximum quantity for "Solpadeine Max Tablets 30" is 1.

Solpadeine Max Tablets dual action.

Can cause addiction, use for 3 days only.

Dual action and Pharmacy Formula

Compulsory Information

This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here

Solpadeine Max Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine. For:

  • Migraine
  • Headache
  • Dental Pain
  • Period pain
  • Backache
  • Arthritic & Rheumatic Pain
  • Strains & Sprains
  • Sciatica
Description

Solpadeine Max Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine. For:

  • Migraine
  • Headache
  • Dental Pain
  • Period pain
  • Backache
  • Arthritic & Rheumatic Pain
  • Strains & Sprains
  • Sciatica
How to use

Ingredients

Each tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg. Also includes lactose. See leaflet for further advice.

Warnings

Contains paracetamol. Do not take with any other paracetamol-containing products. Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medicine or are pregnant. If your headaches become persistent see your doctor. If symptoms persist consult your doctor. Warning: If you need to use this medicine lot more than 3 days at a time see your doctor or pharmacist taking codeine regularly for o long lime can lead to addiction. Taking a painkiller for headaches too often or for too long con make them worse. Immediate medical advice should be sought in the event of an overdose even if you feel well. Keep out of the reach and sight of children. If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.


Customer Reviews

There are no reviews for this product, why not be the first to add a review?

Add your own review

Rating:

Some of Our Brands